# SDR ASOA201200072

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FRAME AT FS 349.0 BY DRAIN TUBE APPEARS TO HAVE CORROSION UNDER PAINT.   REMOVED CORROSION IAW SRM 51-21-00, 51-21-06 AND 53-00-00, FIG 101 AND FOUND TO BE OUT OF LIMITS.  REMOVED OLD FRAME SECTOR, LOCATED, DRILLED, ALODINED AND INSTALLED NEW FRAME SECTOR IAW SRM 51-40-11, 51-21-11, 51-23-00, 51-42-06 AND 51-42-21.
